# SDR ASAA2025041358443

- Difficulty date: April 13, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 61,003 hours, 21,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751024
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHMING NUT PLATE REPLACEMENT IN FWD CARGO FOUND BAFFLE CRACKED BETWEEN STA 500D AND 500E. GROUNDED - YES. REMOVED AND REPLACED BAFFEL IAW B737-800 SRM 51-40-02-OG-0.
